MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE HUM HD IMPCTR TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. EQUINOXE HUM HD IMPCTR TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 311-07-07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
It was reported that the device fractured upon impaction of the humeral head.No parts or pieces fell into the patient wound site.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.No patient information/medical history available.Device is returning.
 
Additional Manufacturer Narrative
Section h10: (h3) based on historical complaint investigations, the returned device, and reported event, the broken impactor tip reported was likely the result of crack initiation, propagation, and ultimate fracture of the radel impaction surface related to numerous surgical uses and subsequent sterilization cycles.

Brand Name
EQUINOXE HUM HD IMPCTR TIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14859960
Report Number1038671-2022-00746
Device Sequence Number12153338
Product Code LXH
UDI-Device Identifier10885862084330
UDI-Public10885862084330
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number311-07-07
Device Catalogue Number311-07-07
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown